# SDR CALA2022122103462

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737900
- Aircraft serial: 30126
- Aircraft time: 56,975 hours, 23,400 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transmitter
- Part number: NA
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS TRAILING EDGE FLAP LOCKOUT ON APROACH LOG PAGE LOCKED DUE TO CREW DECLARING EMERGENCY WORKING PERFORMED FSEU BITE AND FOUND MSG: 27-52260. T/S REF FIM 27-51 TASK 820. REMOVED AND REPLACED R/H FLAP TRANSMITTER REF AMM 27-58-01. CYCLED FLAPS SEVERAL TIMES, ALL OPS CHECKS NORMAL. ADDED ROTABLE PARTS CHANGE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1924244  SN OFF 3096 TRANSMITTER, FL  OFF 29-2759-9-0001 3096 ON 29-2759-9-0001 8136
